Recent laboratory results shows that I am having total Bilirubin 1.6 mg/dl (high) and unconj. bilirubin 1.1 mg/dl
also Vit b12 value 19287 pg/ml doctor says this high b12 value is due to cobalmin and intramacular injections.
I did endoscopy normal mucosa observed. chest X ray report normal. Spinal cord no abnormiliity. stomach x ray no calcination normal report. ultrasonography normal report. but I am having abdominal pain and numbness in hand and feet. it increases in night. doctor now gave me gabapentin 300 mg but this is anticonvulsant. so when I stop taking it the numbness and tingling starts again. its constant throuhout the day. mouth dry problem due to worry what is the problem.
Earlier doctor thought its colitis, I still have pain in upper abdominal pain, near liver and at bottom, in centre.
tingling sensation, numb hands and feet. skin sensitive to touch. I cant take bedsheet on foot. sexual dysfunction.
I am fade up with the diagonosis and the tests . I am also having normal TSH. 0.9 by elisa method.
my WBC count was 6000 earlier which fall down to 5010. hemoglobin earlier it was 13.5 now its 15.3 g/dl
serum folate 16.6 ng/ml (high)
Pls help me out what will be the cause. I am fade up with this life from last two months
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.